# SDR DALA2019020500832

- Difficulty date: February 3, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 79,277 hours, 20,412 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DIRTY WET SOCK SMELL ON DESCENT. BEGINNING 8000' UNTIL TOUCHDOWN. SEEMED TO DISSIPATE DURING TAXI IN. PER MCC BEGAN INSPECTING NR 1 ENG LOWEST 2.5 BLEED PORT. FOUND OIL LEAKING FROM THERE AT ROUGHLY 7 O'CLOCK POSITION. NOTIFIED MCC. CLOSED ENGINE. NR 1 ENGINE REMOVED AND REPLACED.
